Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ALGEBRAIC MANIFOLD")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 120

  • Page / 5

Export

Selection :

  • and

CONTRIBUTIONS A L'ETUDE DES POINTS RATIONNELS DE CERTAINES VARIETES ALGEBRIQUES: ARITHMETIQUE ET GEOMETRIE DES GROUPES ALGEBRIQUES LINEAIRESSANSUC JEAN JACQUES.1978; ; FRA; DA. 1978; 2057; 10-71 F.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 11/1978Thesis

CONTACT MAXIMAL EN INEGALES CARACTERISTIQUES.SOUVILLE J.1976; ; S.L.; DA. 1976; PP. 1-20; BIBL. 7 REF.; (THESE DOCT. 3E. CYCLE, SPEC. MATH.; PARIS-SUD ORSAY)Thesis

FONCTIONS MEROMORPHES SUR UN ESPACE ANALYTIQUE COMPLEXE COMPACT.ABDELHAMID KHALED.1976; ; S.L.; DA. 1976; PP. (36P.); BIBL. 13 REF.; (THESE DOCT. 3E CYCLE, SPEC. MATH.; PARIS-SUD)Thesis

CONTRIBUTIONS A L'ETUDE DES POINTS RATIONNELS DE CERTAINES VARIETES ALGEBRIQUES: RELATIONS D'EQUIVALENCE ET PROBLEMES BIRATIONNELSCOLLIOT THELENE JEAN LOUIS.1978; ; FRA; DA. 1978; 2058; 7-(3)-39 F.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 11/1978Thesis

DEFORMATION D'ESPACES DE MEME COHOMOLOGIE.FELIX Y.1978; UNIV. CATHOL. LOUVAIN, SEMINAIRES MATH. PURE, RAPP.; BELG.; DA. 1978; NO 74; PP. 1-20; BIBL. 7 REF.Serial Issue

ESPACES HOLOMORPHES ET VARIETES ABELIENNES SUR UN CORPS ULTRAMETRIQUE.MOHAMED BEYDOUN.1976; ; S.L.; DA. 1976; PP. 1-136; BIBL. 2 P. 1/2; (THESE DOCT. SPEC. MATH. PURES, 3E CYCLE; CLAUDE-BERNARD-LYON I)Thesis

DIFFERENTIAL GEOMETRY OF FRAMED MANIFOLDS VIA HODGE THEORYNIRMALA PRAKASH.1981; TENSOR; ISSN 0040-3504; JPN; DA. 1981; VOL. 35; NO 2; PP. 117-124; BIBL. 7 REF.Article

CARACTERISTIQUE D'EULER-POINCARE. SEMINAIRE E.N.S. 1978-1979BRASSELET JP; GONZALEZ SPRINBERG G; ILLUSIE L et al.1981; ASTERISQUE; ISSN 0303-1179; FRA; DA. 1981; NO 82-83; 259 P.; ABS. ENG; BIBL. DISSEM.Serial Issue

SOME REMARKS ON ISOLATED SINGULARITY AND THEIR APPLICATION TO ALGEBRAIC MANIFOLDS.NARUKI I.1977; PUBL. RES. INST. MATH. SCI.; JAP.; DA. 1977; VOL. 13; NO 1; PP. 17-46; BIBL. 15 REF.Article

THE KINEMATIC FORMULA IN COMPLEX INTEGRAL GEOMETRYSHIFRIN T.1981; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1981; VOL. 264; NO 2; PP. 255-293; BIBL. 30 REF.Article

MODULI THEORY AND CLASSIFICATION THEORY OF ALGEBRAIC VARIETIES.POPP H.1977; LECTURE NOTES MATH.; GERM.; DA. 1977; NO 620; PP. (194P.); BIBL. 7 P. 1/2Serial Issue

CLASSIFICATION OF ALGEBRAIC VARIETIES.MURRE JP.1977; NIEUW. ARCH. WISKDE; NEDERL.; DA. 1977; VOL. 25; NO 3; PP. 308-338; BIBL. 4 P. 1/2Article

SYSTEMS THEORY ON ALGEBRAIC VARIETIES.BAILLIEUL J.sdIN: CONF. INF. SCI. SYST. PROC.; BALTIMORE; 1977; BALTIMORE; JOHNS HOPKINS UNIV.; DA. S.D.; PP. 307Conference Paper

JEUX FINIS SANS COALITION SUR DES CHAMPS ORDONNESCHERNYAKOV A.1979; MAT. METODY SOC. NAUK.; SUN; DA. 1979; NO 12; PP. 108-125; ABS. LIT/ENG; BIBL. 7 REF.Article

ALGEBRAIC EQUATIONS FOR A CLASS OF P.L. SPACES.AKBULUT S.1977; MATH. ANN.; DTSCH.; DA. 1977; VOL. 231; NO 1; PP. 19-31; BIBL. 12 REF.Article

THEOREME DE CRAIG DANS LES LOGIQUES SUPERINTUITIONNISTES ET VARIETES AMALGAMEES D'ALGEBRES PSEUDOBOLEENNESMAKSIMOVA LL.1977; ALGEBRA I LOGIKA; SUN; DA. 1977; VOL. 16; NO 6; PP. 643-681; BIBL. 23 REF.Article

VARIETES D'AUTOMATES. IIPLOTKIN BI; DIDIDZE TS E; KUBLANOVA EM et al.1977; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1977; NO 3; PP. 16-24; ABS. ANGL.; BIBL. 4 REF.Article

SUR UN SYSTEME D'EQUATIONS DE S.P. NOVIKOVSHABAT GB.1980; FUNKCIONAL. ANAL. PRILOZH.; SUN; DA. 1980; VOL. 14; NO 2; PP. 89-90; BIBL. 8 REF.Article

GOUVERNABILITE DES SYSTEMES QUANTIQUESBUTKOVSKIJ AG; SAMOJLENKO YU I.1980; DOKL. AKAD. NAUK SSSR; ISSN 0002-3264; SUN; DA. 1980; VOL. 250; NO 1; PP. 51-55; BIBL. 6 REF.Article

On 0-dimensional complete intersectionsKREUZER, M.Mathematische Annalen. 1992, Vol 292, Num 1, pp 43-58, issn 0025-5831Article

Formule du produit pour les classes caractéristiques de Chern-Schwartz-MacPherson et homologie d'intersection = Product formula for Chern-Schwartz-MacPherson characteristic classes and intersection homologyKWIECIŃSKI, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 314, Num 8, pp 625-628, issn 0764-4442Article

On the non-triviality of the Griffiths groupMÜLLER-STACH, S.Journal für die reine und angewandte Mathematik. 1992, Vol 427, pp 209-218, issn 0075-4102Article

Orbits that always have affine stable neighbourhoodsTRAUTMAN, K.Advances in mathematics (New York, NY. 1965). 1992, Vol 91, Num 1, pp 54-63, issn 0001-8708Article

Noether-Lefschetz theory and the Picard group of projective surfacesLOPEZ, Angelo Felice.Memoirs of the American Mathematical Society. 1991, Vol 89, Num 438, issn 0065-9266, 109 p.Serial Issue

Injectivity and related concepts in modular varieties. I: Two commutator propertiesKISS, E. W.Bulletin of the Australian Mathematical Society. 1985, Vol 32, Num 1, pp 33-44, issn 0004-9727Article

  • Page / 5